# SDR DALA2019121907425

- Difficulty date: December 19, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 78,501 hours, 15,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4L OVERHEAD EMERGENCY EXIT LIGHT AND EMERGENCY LIGHT OUTSIDE 4L DOOR INOP R/R BATTERY AND CHARGER IAW B767 AMM 33-51 AT 4R DOOR NO HELP R/R BATT PACK FOR 4L DOOR IAW B767-400 AMM 33-51 AND RELAMPED EXT LIGHT OPS CK GOOD (6389839)
